# SDR AU971617

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Defective
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE VIBRATING.  SUSPECT HIGH PRESSURE COMPRESSOR ROTOR SLIGHTLY OUT OF BALANCE.  ENGINE HAS A HISTORY OF VIBRATIONS.
